Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 243, NWS State College, PA

August 9, 2007Adams County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 9, 2007, 6:22 PM EDT for Adams County, Pennsylvania. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2007, 6:22 PM EDT (22:22 UTC)
Expired
Aug 9, 2007, 7:00 PM EDT
In force
38 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Adams County, PA

The radar

The Sterling radar (KLWX), 108 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2007-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 547 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2007-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
547 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1213 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 092222
SVRCTP
PAC001-092300-
/O.NEW.KCTP.SV.W.0243.070809T2222Z-070809T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
622 PM EDT THU AUG 9 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 700 PM EDT

* AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 11 MILES NORTH OF CASHTOWN TO 12 MILES WEST OF CARROLL
  VALLEY...AND MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SEVEN STARS AND CARROLL VALLEY AROUND 635 PM EDT...
  HEIDLERSBURG AND GETTYSBURG AROUND 640 PM EDT...
  GERMANTOWN AND LAKE MEADE AROUND 645 PM EDT...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4002 7734 4001 7730 4003 7719 4007 7714
      3999 7701 3973 7700 3972 7746 3987 7748
      3989 7747
TIME...MOT...LOC 2222Z 270DEG 41KT 4004 7728 3974 7755

$$

FORECASTER: LA CORTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:02 PM EDT, 3 hours 20 minutes earlier.

Area forecast discussion, Aug 9, 3:02 PM EDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
302 PM EDT THU AUG 9 2007

.SYNOPSIS...
A WAVE OF LOW PRESSURE WILL SPREAD MORE SHOWERS AND THUNDERSTORMS
INTO PENNSYLVANIA LATER TODAY AND INTO EARLY FRIDAY. THE SYSTEM
WILL MOVE EAST OF THE REGION FRIDAY ALLOWING DRIER AIR TO RETURN
FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR SOUTHERN PA THROUGH
4PM ASSOCIATED WITH A LONG LIVED BOW ECHO THAT CAUSED SPORADIC
WIND DAMAGE AND HEAVY RAIN AS IT MOVED THRU. ADDITIONAL
CONVECTION HAS SPROUTED OVER OHIO AND THE LOWER LAKES IN ADVANCE
OF THE NEXT SURGE OF WARM/MOIST ADVECTION...AND THIS WILL CONTINUE
TO AFFECT THE REGION INTO THE OVERNIGHT. SHOULD BE A MUGGY WET
NIGHT WITH OCCASIONAL SHOWERS AND THUNDERSTORMS...SOME OF WHICH
COULD DROP HEAVY RAIN AS PWAT ANOMALIES SURGE INTO THE +2-3 STD
DEV ON THE NOSE OF A 25-30 KNOT WSW LOW LEVEL JET.

AS FAR AS SEVERE THREAT GOES...MODELS DO ALLOW FOR SOME RECOVERY
IN THE CAPE FIELDS THIS EVENING...BUT INSTABILITY WILL BE MARGINAL
FOR SUPPORT TO ORGANIZED SEVERE. MAIN THREAT WILL BE LOCALIZED
HEAVY RAIN AS HUGE DEWPOINT AIR FEEDS EASTWARD AHEAD OF THE LOW
AND FRONTAL SYSTEM. IF WE CAN GET SOME ORGANIZATION TO THE
STORMS...BOW ECHO STRAIGHT LINE WINDS WILL BE THE BIGGEST THREAT
INTO THE EVENING.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
MODELS AGREE IN THE SFC LOW MOVING EAST OF THE STATE
FRIDAY...ALLOWING DRIER AIR TO BEGIN MAKING INROADS. IT COULD BE
A MURKY START TO THE DAY AS WE WILL HAVE HAD PLENTY OF CONVECTION
CROSSING THE REGION OVERNIGHT...BUT THINGS SHUD BRIGHTEN MARKEDLY
FROM LATE MORNING ON AS A DRIER NW BEGINS TO FRESHEN.

DAY TIME HIGHS SHUD BE NEAR SEASONAL NORMS WITH JUST THE CHANCE OF
A FEW LEFT OVER SHOWERS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
WILL SEND ZONES HERE SHORTLY...WATCHING INTENSE STORMS OVER SW
PA...AND SEEING WHAT PLANS SPC HAVE. CURRENT WATCH GOES TO 4 PM.

ESTIMATED VIL IN THE MID 60S...TOPS OVER 60K FT...HEAVIEST STORMS
LIKELY IN PA TONIGHT INTO EARLY FRIDAY AM. MODELS FASTER NOW...SO
LOWER POPS FOR FRIDAY AFT AND TOOK OUT FOR FRIDAY NIGHT. DID NOT
WANT TO CUT FRIDAY AFT OUT...GIVEN LARGE DIFFERENCES TO MODEL
SOLUTIONS LATELY. MODELS HAVE BEEN TOO FAR NORTH WITH HEAIVEST QPF
LATELY...AS AN EXAMPLE.

ANYWAY...WEEKEND DOES NOT LOOK BAD...LOWER DEWPOINTS. SUNDAY WILL
START TO WARM UP AGAIN...BUT NEXT FRONT A SHADE FASTER NOW...SO
BROUGH POPS SOUTHWARD TO MD BORDER MONDAY.

LEFT TUE INTO THU DRY. PERHAPS ANOTHER WEEK FRONT...BUT HUGE
DIFFERENCES BETWEEN 06Z AND 12Z GFS...SO A LOT COULD CHANGE BY
THEN...AND PLENTY OF WEATHER CONCERNS IN THE SHORT TERM.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
ANOTHER NIGHT OF FREQUENT SHOWERS AND THUNDERSTORMS ALONG WITH
MVFR/IFR CONDITIONS ASSOCIATED WITH THE RAINS. WILL PROBABLY SEE
MVFR VIZ PROBLEMS DEVELOP AS SHOWERS BEGIN TO INVADE BEFORE THE
DAY IS OVER...AND CONDITIONS WILL CONTINUE TO DETERIORATE AS THE
NIGHT PROGRESSES AS OCCASIONAL SHOWERS AND HEAVY THUNDERSTORMS
TRACK EAST.

CONDITIONS WILL START OFF RATHER MURKY FRIDAY BEFORE THE LOW AND
FRONT MOVE EAST OF THE STATE ALLOW FOR A DRIER NW FLOW TO
ESTABLISH. MOST TERMINALS WILL RETURN TO VFR BY AFTERNOON.

THE WEEKEND WILL BE DRY AND FAIR WITH LOWER HUMIDITY. IT LOOKS
LIKE THE NEXT CHANCE OF LOWERING CONDITIONS AND INCLEMENT WEATHER
WILL BE LATER SUNDAY NIGHT INTO EARLY NEXT WEEK AS ANOTHER FRONT
MAKES A RUN AT THE REGION

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LACORTE
NEAR TERM...LACORTE
SHORT TERM...LACORTE
LONG TERM...MARTIN
AVIATION...LACORTE
Hazardous weather outlook, Aug 9, 11:54 AM EDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1154 AM EDT THU AUG 9 2007

PAZ017>019-024>028-033>036-050-056-057-059-063>066-101600-
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SNYDER-PERRY-
DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
1154 AM EDT THU AUG 9 2007

...SEVERE THUNDERSTORM WATCH 573 IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

PAZ004>006-010>012-037-041-042-045-046-049-051>053-058-101600-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
1154 AM EDT THU AUG 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LOCALIZED VERY HEAVY RAIN OF OVER 2 INCHES IN JUST A FEW HOURS IS
POSSIBLE WHERE SEVERAL THUNDERSTORMS MOVE ACROSS THE SAME AREA.
SCATTERED STRONG THUNDERSTORMS WILL MOVE EAST ACROSS THE REGION
THIS AFTERNOON AND TONIGHT...BUT THE PROBABILITY FOR DAMAGING WIND
GUSTS AND LARGE HAIL WILL BE LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Aug 9, 3:28 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
328 PM EDT THU AUG 9 2007

PAZ024-033-092015-
CAMBRIA-SOMERSET-
328 PM EDT THU AUG 9 2007

...STRONG THUNDERSTORMS APPROACHING SOMERSET AND SOUTHWESTERN
CAMBRIA COUNTIES...

AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF
MURRYSVILLE TO 5 MILES EAST OF YOUNGWOOD TO BROWNSVILLE...MOVING
EAST AT 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR SEVEN SPRINGS AROUND 355 PM...JEROME
AROUND 405 PM...FERNDALE AROUND 410 PM AND ROCKWOOD AROUND 415 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 122.

FORECASTER: KF
Special weather statement, Aug 9, 4:11 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
411 PM EDT THU AUG 9 2007

PAZ025-034-092115-
BEDFORD-BLAIR-
411 PM EDT THU AUG 9 2007

...STRONG THUNDERSTORMS APPROACHING BEDFORD AND SOUTHERN BLAIR
COUNTIES...

AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
JOHNSTOWN TO 7 MILES SOUTH OF SOMERSET...MOVING EAST AT 35 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS...AS WELL AS
INTENSE LIGHTNING. DO NOT SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THESE STORMS WILL BE NEAR NEW PARIS...HYNDMAN...BLUE KNOB STATE PARK
AROUND 430 PM...SKI GAP...SCHELLSBURG AROUND 435 PM...NEWRY...
DUNCANSVILLE...QUEEN...OSTERBURG AROUND 440 PM AND HOLLIDAYSBURG
AROUND 445 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 130 AND 164...I-70 BETWEEN
MILE MARKERS 147 AND 150...I-99 BETWEEN MILE MARKERS 0 AND 28.

FORECASTER: KF
Local storm report, Aug 9, 4:45 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
445 PM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     JOHNSTOWN               40.33N 78.92W
08/09/2007                   CAMBRIA            PA   TRAINED SPOTTER

            SPOTTER REPORTED TREES DOWN ON SAINTE CLAIRE ROAD.
            SPOTTER RELAYED HAM RADIO REPORT OF FUNNEL CLOUD NEAR JCT
            OF RTE 30 AND 219 IN SOMERSET.

0420 PM     TSTM WND DMG     JOHNSTOWN               40.33N 78.92W
08/09/2007                   CAMBRIA            PA   BROADCAST MEDIA

            TV METEOROLOGIST REPORTED TREES DOWN IN THE WESTMONT AREA
            OF JOHNSTOWN. RELAYED REPORT OF FUNNEL CLOUD IN THE
            JEROME DAVIDVILLE AREA OF SOMERSET.

0420 PM     TSTM WND DMG     SOMERSET                40.01N 79.08W
08/09/2007                   SOMERSET           PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES DOWN IN THE NORTH CENTRAL PART
            OF SOMERSET COUNTY. ALSO NUMEROUS REPORTS OF TREES DOWN
            COUNTYWIDE.

&&

MACH
Special weather statement, Aug 9, 4:49 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
449 PM EDT THU AUG 9 2007

PAZ026>028-035-036-056-092145-
FRANKLIN-FULTON-HUNTINGDON-JUNIATA-MIFFLIN-PERRY-
449 PM EDT THU AUG 9 2007

...STRONG THUNDERSTORMS WILL AFFECT FULTON...HUNTINGDON...
NORTHWESTERN FRANKLIN...SOUTHWESTERN JUNIATA...SOUTHWESTERN MIFFLIN
AND SOUTHWESTERN PERRY COUNTIES...

AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ALTOONA TO 10 MILES
NORTH OF BEDFORD TO 15 MILES NORTH OF CUMBERLAND...MOVING EAST AT 40
MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR SHY BEAVER AROUND 500 PM...ALEXANDRIA...
TROUGH CREEK STATE PARK...MARKLESBURG...ENTRIKEN AROUND 505 PM...
PETERSBURG...WELLS TANNERY...TROUGH CREEK STATE PARK...HUNTINGDON
AROUND 510 PM AND VALLEY-HI AROUND 515 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 165 AND 200...I-70 BETWEEN
MILE MARKERS 151 AND 165.

FORECASTER: RG
Local storm report, Aug 9, 5:22 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
522 PM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     JOHNSTOWN               40.33N 78.92W
08/09/2007                   CAMBRIA            PA   TRAINED SPOTTER

            SPOTTER REPORTED TREES DOWN ON SAINTE CLAIRE ROAD.
            SPOTTER RELAYED HAM RADIO REPORT OF FUNNEL CLOUD NEAR JCT
            OF RTE 30 AND 219 IN SOMERSET.

0420 PM     TSTM WND DMG     JOHNSTOWN               40.33N 78.92W
08/09/2007                   CAMBRIA            PA   BROADCAST MEDIA

            TV METEOROLOGIST REPORTED TREES DOWN IN THE WESTMONT AREA
            OF JOHNSTOWN. RELAYED REPORT OF FUNNEL CLOUD IN THE
            JEROME DAVIDVILLE AREA OF SOMERSET.

0420 PM     TSTM WND DMG     SOMERSET                40.01N 79.08W
08/09/2007                   SOMERSET           PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES DOWN IN THE NORTH CENTRAL PART
            OF SOMERSET COUNTY. ALSO NUMEROUS REPORTS OF TREES DOWN
            COUNTYWIDE.

0500 PM     TSTM WND DMG     HOLLIDAYSBURG           40.43N 78.39W
08/09/2007                   BLAIR              PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES AND WIRES DOWN AT NUMEROUS
            LOCATIONS THROUGHOUT BLAIR COUNTY. 911 CENTER WAS ALSO
            TAKING MANY REPORTS OF PONDED ROADWAYS.

0503 PM     TSTM WND DMG     SCHELLSBURG             40.05N 78.64W
08/09/2007                   BEDFORD            PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES DOWN ON ROADS.

&&

MACH
Local storm report, Aug 9, 5:58 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
558 PM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     JOHNSTOWN               40.33N 78.92W
08/09/2007                   CAMBRIA            PA   TRAINED SPOTTER

            SPOTTER REPORTED TREES DOWN ON SAINTE CLAIRE ROAD.
            SPOTTER RELAYED HAM RADIO REPORT OF FUNNEL CLOUD NEAR JCT
            OF RTE 30 AND 219 IN SOMERSET.

0420 PM     TSTM WND DMG     JOHNSTOWN               40.33N 78.92W
08/09/2007                   CAMBRIA            PA   BROADCAST MEDIA

            TV METEOROLOGIST REPORTED TREES DOWN IN THE WESTMONT AREA
            OF JOHNSTOWN. RELAYED REPORT OF FUNNEL CLOUD IN THE
            JEROME DAVIDVILLE AREA OF SOMERSET.

0420 PM     TSTM WND DMG     SOMERSET                40.01N 79.08W
08/09/2007                   SOMERSET           PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES DOWN IN THE NORTH CENTRAL PART
            OF SOMERSET COUNTY. ALSO NUMEROUS REPORTS OF TREES DOWN
            COUNTYWIDE.

0500 PM     TSTM WND DMG     HOLLIDAYSBURG           40.43N 78.39W
08/09/2007                   BLAIR              PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES AND WIRES DOWN AT NUMEROUS
            LOCATIONS THROUGHOUT BLAIR COUNTY. 911 CENTER WAS ALSO
            TAKING MANY REPORTS OF PONDED ROADWAYS.

0503 PM     TSTM WND DMG     SCHELLSBURG             40.05N 78.64W
08/09/2007                   BEDFORD            PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES DOWN ON ROADS.

0532 PM     TSTM WND DMG     8 SW CASSVILLE          40.21N 78.14W
08/09/2007                   HUNTINGDON         PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES DOWN.

&&

MACH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:47 AM EDTSevere Thunderstorm WarningCTPCambria, Somerset58 min
Aug 9, 9:29 AM EDTSevere Thunderstorm WarningCTPBedford, Blair61 min
Aug 9, 9:37 AM EDTFlash Flood WarningCTPCambria4 hr
Aug 9, 9:43 AM EDTSevere Thunderstorm WarningCTPCambria, Somerset32 min
Aug 9, 10:08 AM EDTSevere Thunderstorm WarningCTPFulton, Huntingdon67 min
Aug 9, 10:33 AM EDTSevere Thunderstorm WarningCTPBedford27 min
Aug 9, 10:38 AM EDTSevere Thunderstorm WarningCTPFranklin67 min
Aug 9, 10:51 AM EDTSevere Thunderstorm WarningCTPCumberland, Perry54 min
Aug 9, 11:28 AM EDTSevere Thunderstorm WarningCTPAdams47 min
Aug 9, 3:47 PM EDTSevere Thunderstorm WarningCTPCambria, Somerset58 min
Aug 9, 4:24 PM EDTSevere Thunderstorm WarningCTPBedford66 min
Aug 9, 4:30 PM EDTSevere Thunderstorm WarningCTPBlair60 min
Aug 9, 4:58 PM EDTSevere Thunderstorm WarningCTPHuntingdon62 min
Aug 9, 5:16 PM EDTSevere Thunderstorm WarningCTPFulton59 min
Aug 9, 5:31 PM EDTSevere Thunderstorm WarningCTPFranklin59 min
Aug 9, 5:53 PM EDTSevere Thunderstorm WarningCTPCumberland52 min
Aug 9, 6:56 PM EDTSevere Thunderstorm WarningCTPYork64 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.